# SDR 9JLA201207162358

- Difficulty date: April 30, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N227JP
- Make and model: Cessna 525B
- Aircraft serial: 525B0265
- Aircraft time: 768 hours, 445 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4000002
- Condition: Defective
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE AVIONICS COOLING FAN MAKING NOISE.  REMOVED THE DEFECTIVE COOLING FAN, INSTALLED A NEW COOLING FAN.  THIS SAME FAN WAS REPLACED 3 MONTHS PRIOR AT 692.8 HRS.  FUNCTIONAL CHECKED SATISFACTORY.
